MAUDE Adverse Event Report: BOSTON SCIENTIFIC - CORK EXTRACTOR¿ PRO XL; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - CORK EXTRACTOR¿ PRO XL; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547100
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro xl retrieval balloon was used in the duodenum in an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2017.According to the complainant, during unpacking, it was noted that the catheter was frayed at the end.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
EXTRACTOR¿ PRO XL
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - CORK
business and technology park
model farm road
cork
EI 
MDR Report Key6871764
Report Number3005099803-2017-02821
Device Sequence Number16264374
Product Code FGE
UDI-Device Identifier08714729790389
UDI-Public(01)08714729790389(17)20190418(10)20535328
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2019
Device Model NumberM00547100
Device Catalogue Number4710
Device Lot Number20535328
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2017
Initial Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1